# SDR DHL2004803517

- Difficulty date: March 25, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INNER WING CTR L/E FORMER CRACKED 0.250, XFS 427.750.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  STOP HOLE ON CRACK END AND FABRICATED DOUBLER (2024-T3AL 0.040) IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED AREA AND DOUBLER IAW SRM 51-1-8B.  INSTALLED DOUBLER IAW SRM 51-1-21 PG 1, SRM 57-2-0 PG 9-10.
